Publication detail

The Iséki type characterization of certain regular ordered semigroups

CHVALINA, J.

Original Title

The Iséki type characterization of certain regular ordered semigroups

English Title

The Iséki type characterization of certain regular ordered semigroups

Type

journal article - other

Language

en

Released

01.01.2001

ISBN

0011-4642

Periodical

Czechoslovak Mathematical Journal

Year of study

1997

Number

47

State

CZ

Pages from

261

Pages to

275

Pages count

15

Documents

BibTex


@article{BUT40215,
  author="Jan {Chvalina}",
  title="The Iséki type characterization of certain regular ordered semigroups",
  chapter="40215",
  number="47",
  volume="1997",
  year="2001",
  month="january",
  pages="261",
  type="journal article - other"
}